# SDR FDEA201012194718

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278424201
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 GOUGES ON SEAT TRACK SCALLOP ON NR 3R SEAT TRACK FRAME 54 PLUS 12" ABOUT .2500" X  .5" EACH.  DAMAGE TO SEAT TRACK AT 3R FR 54.2 TO 55/58 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101.  REMOVED SEAT TRACK IAW SRM 51-72-10, PG1.  FABBED NEW   SEAT TRACK IAW DWG A153274259.  INSTALLED SEAT TRACK IAW SRM 51-72-10, PG 1.
